# SDR GUUA94232040309A

- Difficulty date: April 7, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,209 hours, 32,646 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS RT BRAKE PEDAL STILL GOES TO THE GROUND.  HAVE TO CONSTANTLY PUMP TO BRAKE.  REPLACED NR 4 BRAKE MASTER CYL, BLED BRAKE LINES.  OPS CHECK NORMAL.
